# SDR VIBR20110315

- Difficulty date: March 15, 2011
- Submitted: March 15, 2011
- Operation: General aviation
- Aircraft: N8315V
- Make and model: Bbavia 7ECA
- Aircraft serial: 481
- Aircraft time: 4,010 hours, 3,934 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: 653400029
- Part serial: 0480
- Condition: Misoverhauled
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REMOVED LT ELEVATOR, PN 6534000-29, SN 0480 AND SENT TO MFG FOR REPAIR.  ATTEMPTED TO INSTALL ELEVATOR AFTER REPAIR BY MFG.  ELEVATOR HINGE POINT BOLT HOLES OUT OF ALIGNMENT, COULD NOT INSTALL ELEVATOR.  ELEVATOR SENT BACK TO MFG FOR REPAIR/REWORK.
